MathSciNet Relay Station
MathSciNet bibliographic data
MR1924519 35Q53 (35-04 35Q51 37K40)
Yan, Zhenya New families of solitons with compact support for Boussinesq-like $B(m,n)$ equations with fully nonlinear dispersion. Chaos Solitons Fractals 14 (2002), no. 8, 1151–1158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement